# SDR CALA2022110703072

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 110,405 hours, 11,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 2L HAS FALLEN OFF REPLACED OVERHEAD ISLE EXIT SIGN AT DOOR 2 LEFT. OPS CHECKS NORMAL.
